Unstable dimension variability structure in the parameter space of coupled Hénon maps

Vagner Dos Santos, José D. Szezech*, Murilo S. Baptista, Antonio M. Batista, Iberê L. Caldas

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Coupled maps have been investigated to model the applications of periodic and chaotic dynamics of spatially extended systems. We have studied the parameter space of coupled Hénon maps and showed that attractors possessing unstable dimension variability (UDV) appear for parameters neighbouring the so called shrimp domains, representing parameters leading to stable periodic behaviour. Therefore, the UDV should be very likely to be found in the same large class of natural and man-made systems that present shrimp domains.

Original languageEnglish
Pages (from-to)23-28
Number of pages6
JournalApplied Mathematics and Computation
Volume286
Early online date22 Apr 2016
DOIs
Publication statusPublished - 5 Aug 2016

Keywords

  • Hénon map
  • Lyapunov exponents
  • Parameter-space
  • Shrimp
  • UDV

Fingerprint Dive into the research topics of 'Unstable dimension variability structure in the parameter space of coupled Hénon maps'. Together they form a unique fingerprint.

  • Cite this